# SDR 07FDEA00868

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FLUSH REPAIR AT APPROX FUSELAGE STATION 1110-1130 BETWEEN STR 13L-14L DID NOT CONFORM TO EA NR 7-5330-107007.  REMOVED EXISTING INTERNAL PLUG DOUBLER PER EA NR 7-5330-107007.  FABRICATED .090" INTERNAL DOUBLER TO COMFORM TO EA TREATED AND PRIMED, AND INSTALLED PLUG AT AFT GALLEY VENT LOCATION.
